# SDR COMA0010204

- Difficulty date: June 21, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 21,079 hours, 22,458 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS252531
- Condition: Malfunctioned
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER CONFIG WARNING DURING TAKEOFF.  REPLACED SWITCHES SO 299 AND SO 300 IN POWER LEVER QUADRANT.
